Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Rough time right now :(

Anonymous
Posted by Anonymous
  • 5 Replies

I am experiencing leg pain that keeps me up all night and slowly titarting up on a new anti-depressant, waiting for it to work. I am so tired from not sleeping and the depression. Somedays I'm hanging on by a thread. Please tell me things will get better.

Posted by Anonymous on Jul. 25, 2014 at 3:15 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
KenneMaw
by Ruby Member on Jul. 25, 2014 at 3:18 PM

could your potassium be low and that is what is causing the leg cramps?   each several bananas or ask the dr for some potassium pills and that should help.  also, make sure you are drinking enough water and aren't dehydrated.

the antii-depressant should kick in in a few days so hang tight.  I know it is hard right now, but it will get better.

mojogirl
by Ouiser Boudreaux on Jul. 25, 2014 at 3:19 PM
What's causing the leg pain?
Anonymous
by Anonymous 1 - Original Poster on Jul. 25, 2014 at 3:20 PM

I'm trying to figure that out. Going to see the dr and calling the pharmacist to see if it could be a side effect from a med I take.

Quoting mojogirl: What's causing the leg pain?


Anonymous
by Anonymous 2 on Jul. 25, 2014 at 3:22 PM
(((Hugs)))

It always seems the darkest just before the light. Hang in there!
Anonymous
by Anonymous 1 - Original Poster on Jul. 25, 2014 at 3:37 PM

I just called my pharmacy and they said it could be from my cholesterol meds. I'm stopping them and calling the dr next week.

Quoting mojogirl: What's causing the leg pain?


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)